Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Taking An Aspirin Cause Brown Spots Near The Ankles?

My husband started a Asprin a day ordered by his dr .. After having an MRI that showed he had a stroke at sometime ., not sure when .. Maybe a year or so ... He had been taking Asprin for 2 weeks ... He showed me his ankles on both feet .. There is small brown spelled spots on his ankles ... ?? What is this
Mon, 15 Oct 2018
Report Abuse
Neurologist 's  Response
Hi,

It is unlikely that Aspirin would cause spots that you describe specifically over the ankles and nowhere else on the body. Typically, people taking any sort of Aspirin or Aspirin-like product to keep blood thin can develop bruising but it doesn't sound like this is what you're describing. I do not suspect Aspirin as the reason for these skin lesions.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dariush Saghafi,
Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Does Taking An Aspirin Cause Brown Spots Near The Ankles?

Hi, It is unlikely that Aspirin would cause spots that you describe specifically over the ankles and nowhere else on the body. Typically, people taking any sort of Aspirin or Aspirin-like product to keep blood thin can develop bruising but it doesn t sound like this is what you re describing. I do not suspect Aspirin as the reason for these skin lesions. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dariush Saghafi, Neurologist